“Hot” models of ellipsoidal stellar system
Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1335-1338
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_6_a14,
author = {V. L. Polyachenko},
title = {{\textquotedblleft}Hot{\textquotedblright} models of ellipsoidal stellar system},
journal = {Doklady Akademii Nauk},
pages = {1335--1338},
year = {1976},
volume = {229},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a14/}
}
V. L. Polyachenko. “Hot” models of ellipsoidal stellar system. Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1335-1338. http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a14/